# SDR VQI2013F00001

- Difficulty date: January 6, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N843VA
- Make and model: Airbus A320-214
- Aircraft serial: 4814
- Aircraft time: 4,722 hours, 1,413 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AT LANDING, INFLIGHT,  IN REAR OF ACFT, REPORTED ODOR OF SMOKE IN BACK CABIN.  POST FLIGHT MX REPORT ALSO DISPLAYED A CLASS III SMOKE MSG.  CONTRACT MX WAS CALLED AND PERFORMED COMLETE INSPECTION IAW AMM 24-00-00-810-823 WITH NO DEFECTS NOTED.  NO FURTHER ISSUES REPORTED ON SUBSEQUENT FLIGHT AND NO CLASS III SMOKE MESSAGES PRESENT.
